# SDR SWAA2022031002625

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BEAM STA 727+4 LBL13 HAS EVIDENCE OF CORROSION EMITTING FROM MATING SURFACE / REMOVED DAMAGE IAW SRM 51-10-02; VERIFIED LIMITS ORG 'T' .090' LOSS .050' REMAINING .040' OUT OF LIMITS IAW SRM 53-00-53-1A-2 DETAIL C; REMOVED FASTENERS FOR ACCESS AND REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G-0; VERIFIED MATERIAL P/N AND 10136-2007 7075 T6 IAW DWG 144A2616 REV. C PRIMED PART IAW SRM 51-20-01-0G-0 INSTALLED NEW PART IAW SRM 51-40-02-0G-0 APPLIED CIC AREA REWORK IAW SRM 51-20-01-0G-0 P/N 144A2616-7
